# SDR AALA201507079011

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 17,095 hours, 14,030 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19033034425
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, LT WING TE LOWER SURFACE EXTERNAL SKIN HAS A CRACK ON BOTH SIDES OF THE FASTENER HOLE, 1.25" OTBD OF WING RIB 10.  REPAIRED WING SKIN IAW EA 252235.
